# SDR BSYA2010039

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- Aircraft time: 14,976 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 57125005012
- Part serial: 1967
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING LCK MODE "C" REPORTED 200FT LOW AIRCRAFT RETURNED TO LCK.  AVIONICS REMOVED AND REPLACED ENCODING ALTIMETER OPS CHECKS GOOD.
